# SDR ASAA2025082660939

- Difficulty date: August 26, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL FLOOR SUPPORT ASSEMBLY BETWEEN: BS 767 & 787. S25R & S26R, HAS MULTIPLE CORROSION SPOTS. GROUNDED - YES. BLENDED AWAY CORROSION, ORIGINAL THICKNESS (SHIELD) .050 MAT LOSS .017, REMAINING THICK .033, AREA OUT OF LIMITS PER SRM 53-60-15.  REMOVED SHIELD AND FOUND L-ANGLE AND WEB TO BOTH HAVE AREAS OF 100% MAT LOSS. LOCATED, DRILLED AND INSTALLED SHIELD, WEB,  AND ANGLE IAW SRM 51-40-05 SRM 51-40-02 AND DWGS 146A8127 REV C, & 146A8123 REV F,
